# SDR ORJA9979

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: PPSIB
- Condition: Inoperative
- Location: Row 20
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EMERGENCY LIGHTS FROM ROWS 17-20 ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED ROW 20 OVERWING RIGHT EXIT BATTERY CHARGER, SYSTEM OPS GOOD PER MM 25-00.  (M)
